EconPapers    
Economics at your fingertips  
 

Multi-Dimensional, First-Order, Nonlinear Systems

Oded Galor

Chapter Chapter 4 in Discrete Dynamical Systems, 2007, pp 93-105 from Springer

Abstract: Abstract This chapter characterizes the evolution of a vector of state variables in multi-dimensional, first-order, nonlinear systems of difference equations. It utilizes the analysis of linear, multi-dimensional, first-order systems to characterize the trajectory of nonlinear systems via their linearization in the proximity of a steady-state equilibrium, and the examination of the local and the global properties of these systems, based on the Stable Manifold Theorem.

Keywords: Nonlinear System; Jacobian Matrix; Global Stability; Contraction Mapping; Unstable Manifold (search for similar items in EconPapers)
Date: 2007
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-540-36776-5_4

Ordering information: This item can be ordered from
http://www.springer.com/9783540367765

DOI: 10.1007/3-540-36776-4_4

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-02
Handle: RePEc:spr:sprchp:978-3-540-36776-5_4